# SDR SWAA2021050359168

- Difficulty date: March 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500-500a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 500 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL (SHIELD) LOCATED BS 500 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG # 143A0080 SHEET 19 REV - P/N 143A8126U31ATSMRU PO # SW2021000946
